# SDR CA990210013

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1294300561
- Condition: Damaged
- Location: Cabin
- Part time: 6,893 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 10 OF 14 CABIN WINDOWS FOUND OUT OF LIMITS FOR 'OUT OF CONTOUR' TEST.   PRESSURIZED FLIGHT ALLOWED AS LONG AS WINDOWS ARE REVERSED 180 DEGREES AND PASS TEST.  THIS ALLOWED UNTIL REPLACEMENT AVAILABLE.
